# SDR AWXA200601252

- Difficulty date: July 15, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112198200
- Part serial: UNK
- Condition: Corroded
- Location: Door Sill
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION LOCATED ON FITTING LOWER SILL OF FWD PAX DOOR R1 BETWEEN FRAME 16 TO FS 20 STRINGER 23R.  FITTING LOWER SILL OF FWD PNX DOOR R1 LOC BETWEEN FS 16 TO FS 20 REMOVED AND REPLACED IAW SRM A320 51-42-11 STRINGER 23R.
